# SDR DALA2023122110501

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50025
- Aircraft time: 11,525 hours, 5,312 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMEASURE H AND W DIMENSIONS ON LH SLAT TRACK 9 FOR CLARIFICATION. REMEASURED H W1 AND W2 UPPER AND LOWER ON LH SLAT TRACK #9 PER ERA 607541-14AD REV B AND PRI REV 0 MATCH
